# SDR GLBA20090304I

- Difficulty date: March 3, 2009
- Submitted: March 4, 2009
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- Aircraft time: 21,760 hours, 38,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SHEDULED MAINTENANCE THE LT WING, OUTBOARD LEADING EDGE WAS FOUND DENTED AND REQUIRES REPLACEMENT.  REPAIRED LT LEADING EDGE SECTION FROM WS 223-271.   WORK PERFORMED PER  FR-CO-01895 REV.2. STEPS 1 -15, 16  LEAK CHECK OF AFFECTED AREAS PERFORMED, AND WAS FOUND GOOD.
